# SDR ASAA2022090239778

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 52,908 hours, 15,397 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED. GROUNDED - YES. BITE SHOWS STAT INV INOP FAULT. ACCOMPLISHED B737-800 FIM 24-34 TASK 801. FAULT CLEARS AND OPS NORMAL REF B737-800 AMM 24-31 TASK 801 BITE PROCEDURE.
